# SDR CALA2025060505291

- Difficulty date: May 30, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Access Panel
- Part number: 173N110436
- Condition: Cracked
- Location: Sta1908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ACCESS PANEL 324CL COMPOSITE IS DISBONDED.   EVALUATED RUDDER HINGE ACCESS PANEL 324CL AND FOUND 3EA DAMAGED FASTENER HOLES REQUIRING REPAIR IAW UAL B757-200 SRM 55-30-01-1A -1 ALLOWABLE DAMAGE 1. REPAIRED IAW B757-200 SRM 55-30-01-2R-3, SRM 51-70-05-0G-0. RESTORED FINISH IAW B757-200 AMM 51-21-15-370 801, AMM 51-24-02-377-001, AMM 51-21-14-370-804, AMM 51-21-00/ 701.   DRAWING 173N1106 REV C.
